# SDR ASAA0640932

- Difficulty date: September 5, 2006
- Submitted: September 7, 2006
- Operation: Air carrier
- Aircraft: N785AS
- Make and model: Boeing 737-4Q8
- Aircraft serial: 27628
- Aircraft time: 33,494 hours, 18,383 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Stringer Clip
- Part number: 69434863
- Condition: Corroded
- Location: Bs 795 S29r
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT PIT TIE CLIP CORRODED.  REPLACED WITH FABRICATED PART IAW SRM 51-30-01 AND 51-40-02.
